MathSciNet Relay Station
MathSciNet bibliographic data
MR2521428 53C20 (53C21)
Fang, Fuquan; Li, Xiang-Dong; Zhang, Zhenlei Two generalizations of Cheeger-Gromoll splitting theorem via Bakry-Emery Ricci curvature. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 2, 563–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement